Isoniazid induced arthritis

Jalaluddin, M.; Anees, Mohmd.; Moshini, A.A. and Tyagi, N.A. (1980) Isoniazid induced arthritis. Indian Journal of Tuberculosis, 27 (4). pp. 180-181.

Full text available as:

PDF - Requires Adobe Acrobat Reader or other PDF viewer.
129 Kb

Abstract

Arthritic complications due to Isoniazid usually occur after two to five months of therapy. In the present case acute arthritis and fever developed within seven days of start of treatment. All manifestations disappeared after withdrawing isoniazid. Readministration of isoniazid resulted in acute arthritis and effusion of joint in as little as six hours. Significance of the present observation is discussed.

EPrint Type:Article
Uncontrolled Keywords:Isoniazid, Arthritis, Pulmonary Tuberculosis, Fever
Subjects:Organic Chemicals > Hydrazines > Isoniazid
Respiratory Tract Diseases > Respiratory Tract Infections > Tuberculosis, Pulmonary
Musculoskeletal Diseases > Rheumatic Diseases > Arthritis, Rheumatoid
Immunologic Diseases > Hypersensitivity > Drug Hypersensitivity
Immunologic Diseases > Autoimmune Diseases > Arthritis, Rheumatoid
Respiratory Tract Diseases > Lung Diseases > Tuberculosis, Pulmonary
-Journal Repositories > Indian Journal of Tuberculosis
Musculoskeletal Diseases > Joint Diseases > Arthritis
ID Code:2156
Deposited By:Mrs Naina Pandita
Deposited On:31 May 2007

Archive Staff Only: edit this record